Higher order linearization in non-linear random vibration

Narayana Iyengar , R. (1988) Higher order linearization in non-linear random vibration International Journal of Non-linear Mechanics, 23 (5-6). pp. 385-391. ISSN 0020-7462

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002074...

Related URL: http://dx.doi.org/10.1016/0020-7462(88)90036-4


In this paper a higher order linearization method for analyzing non-linear random vibration problems is presented. The non-linear terms of the given equation are replaced by unknown linear terms. These are in turn described by extra non-linear differential equations. The combined system of equations is then linearized to arrive at a higher degree-of-freedom equation for the original system. The method is illustrated by considering the Duffing oscillator under white noise input. The equivalent two d.o.f linear system is derived by the present method. Numerical results on steady state variance and PSD functions are obtained. These are found to be better than the simple linearization results.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:12584
Deposited On:12 Nov 2010 15:43
Last Modified:03 Jun 2011 08:56

Repository Staff Only: item control page